# SDR YENA200514

- Difficulty date: January 22, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 18,189 hours, 7,596 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350E018312020
- Part serial: OE0004056
- Condition: Failed
- Location: Nr 1 Flt Warning
- Part time: 12,209 hours, 4,827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB THROUGH FL300 ECAM WARNING ENG 1 N2 OVER LIMIT, THERE WAS NO INDICATION OF N2 OVER LIMIT NO RED TICK WAS VISIBLE AND ENG PARAMETERS WERE NORMAL;, REDUCED POWER TO IDLE AND ELECTED NOT TO SHUT DOWN ENGINE RETURNED TO FLL, OVER WEIGHT LANDING.  PERFORMED TSM 31-53-00-810-868, REMOVED AND REPLACED FWC NR 1 AND 2 DUE TO PARTS AVAILABILITY IAW MM 31-53-34, OPS CK GOOD.  REMOVED AND REPLACED NR 1 ENG EEC PRECAUTIONARY IAW MM 73-22-34-04.  PERFORMED IDLE RUN-UP AND OPS CK OF FADEC SYS IAW MM F73-22-00, NO FAULTS NOTED ALL PARAMETERS NORMAL.
